# SDR DHL9970335C

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CK, CRACK BS 1183 BULKHEAD SKIN, AFT BAG COMPT WL 182 RBL 15.  OVERSIZED HOLE BY .015625 TO REMOVE INDAT WL190 RBL 15.5 AND ACCOMP PER SRM 51-10-1, VERIFIED CRACK NOT VISIBLE NDT PROCEDURE HFEC B727, PER NDT MANUAL PART 6510000 FIG 4.  NO CRACK IND.  DRILLED OUT, INADVERT DRILL START RBL 16 WL 190 & INSTALLED FREEZE PLUG PER BOEING TELEX DHL-MIA-99-00006H.  INSTALLED DOUBLER REPAIR BS 1183 BLKHDWL 182 RBL 15 PER SB 53-0175 & BOEING TELEX DHL-MIA-99-00003H AND DHL, MIA-99-00006 MATERIAL USED 7075 T6 .063 36X12 1/2.  ALODINED & PRIMED PER SRM 51-10-2.  INSTALLED SERRATED PLATE AT AFT AIRSTAIR DOOR PER SRM 51-30-2.  INSTALLED LT & RT AFT AIRSTAIR ACCESS DOOR PER SRM 51-30-2.  OPS CK IAW 52-62-10, N/R 3201.
